# SDR AALA20090724LGA01

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 61,296 hours, 32,121 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - LEFT OVERWING PLACARDS AT ROWS 20 AND 21 INCORRECT.  REPLACED EMERGENCY EXIT PLACARDS AT ROWS 20 AND 21.
